# SDR CA110404004

- Difficulty date: April 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pinion Gear
- Part number: 310117015
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENG TPE331-10UA-511G, SN P-54019 WAS IN THE TURBINE SHOP FOR ITS SCHEDULED OVERHAUL.  WHEN THE INSPECTION WAS CARRIED OUT ON THE HIGH SPEED PINION IT WAS NOTED THAT ONE OF THE GEAR TEETH WAS DAMAGED.  THE HELICAL TOOTH ON ONE GEAR HAD A CHIP ON THE TOOTH.  THE MATING BULL GEAR HAD NO DAMAGE ON IT AT ALL.
